Aleams Barra

Aleams Barra, Ph.D.

Asisten Ahli

Fakultas Matematika dan Ilmu Pengetahuan Alam
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: barra{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Sarjana : Institut Teknologi Bandung, 1998
  2. Magister : Institut Teknologi Bandung, 2002
  3. Doktor : University of Kentucky, USA, 2012

Bidang Penelitian

Publikasi

  1. Irwansyah, Barra, A., Muchtadi-Alamsyah, I., Muchlis, A. Suprijanto, D., Skew-cyclic codes over Bk, Journal of Applied Mathematics and Computing, 15 March 2017, Pages 1-16
  2. Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto, Codes over an infinite family of algebras, Journal of Algebra Combinatorics Discrete Structures and Applications 4(2), 2017, 131-140.
  3. Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto, A Note on The Enumeration of Euclidean Self-Dual Skew-Cyclic Codes over Finite Fields, Mathematics in Computer Science (submitted, 2017), arXiv preprint arXiv:1705.06049
  4. Irwansyah, Barra, A., Dougherty, S.T., Muchlis, A., Muchtadi-Alamsyah, I., Sole, P., Suprijanto, D., Yemen, O., ΘS-cyclic codes over Ak, International Journal of Computer Mathematics: Computer System Theory, 1:1, 14-31, (2016), http://dx.doi.org/10.1080/23799927.2016.1146800
  5. Irwansyah, I.Muchtadi-Alamsyah, Barra,A.Muchlis, D.Suprijanto, Construction of Theta-Cyclic Codes over an Algebra of Order 4, Proceeding of 3rd  International Conference on Computation for Science and Technology, Advances in Computer Science Research,  (2015), doi:10.2991/iccst-15.2015.27
  6. Barra and H. Gluesing-Luerssen, MacWilliams Extension Theorem and The Local Global Property for Codes over Frobenius Rings, Journal of Pure and Applied Algebra219- 4 (2015), 703-728.
  7. Irwansyah, A. Muchlis, I. Muchtadi-Alamsyah, D. Suprijanto, Barra,Construction of weakly self dual normal basis and its application in orthogonal transform encoding cyclic codes, EPJ Web of Conferences 68 (2014) 00040
  8. Irwansyah, I. Muchtadi-Alamsyah, A. Muchlis, Barra,Self-Dual Normal Basis of a  Galois Ring, Journal of Mathematics , 2014 (2014) doi: 10.1155/2014/258187
  9. Barra, Gluesing-Luersen, MacWilliams Extension Theorems and the Local-Global Property for Codes over Frobenius Rings, Journal of Pure and Applied Algebra, 219 Issue 4 (2014) 703-728.

#—barra@math.itb.ac.id—#

Berita Terkait

EnglishIndonesia